# SDR CALA2018102702178

- Difficulty date: October 23, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 92,462 hours, 12,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23313
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1035 S37L-38L FND EXISTING CHAFING. FUSELAGE SKIN STA 1035 STR 37L-38L CHAFING AREA REPAIRED AS PER ECRA 5343-01046 REV.
